# SDR IPXA2019102868319

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA84131
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLONGERON 4R SPLICE FITTING AT STA. 1129 IS CRACKED.REMOVED AND REPLACED CRACKED LONGERON 4R SPLICE FITTING AT STA. 1129 IAW MD-11 SRM 51-33-01. (MINOR)
